# SDR DXTA2009123003918

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605647
- Aircraft time: 3,070 hours, 2,354 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99125373
- Part serial: 0651
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD GEAR UNSAFE INDICATION, DUE TO LT MAIN GEAR NOT GETTING A GREEN LIGHT. RAN "BB1" CHECKLIST.  BLEW GEAR DOWN, IT DID NOT FIX THE UNSAFE CONDITION. HAD A NORMAL LANDING AND THEN GOT TOWED IN.
